Seguir
Boualem Djehiche
Boualem Djehiche
Professor of Mathematical Statistics at KTH Royal Institute of Technology
Dirección de correo verificada de math.kth.se
Título
Citado por
Citado por
Año
On modelling and pricing weather derivatives
P Alaton, B Djehiche, D Stillberger
Applied mathematical finance 9 (1), 1-20, 2002
5492002
A maximum principle for SDEs of mean-field type
D Andersson, B Djehiche
Applied Mathematics & Optimization 63 (3), 341-356, 2011
3342011
Mean-field backward stochastic differential equations: a limit approach
R Buckdahn, B Djehiche, J Li, S Peng
The Annals of Probability 37 (4), 1524-1565, 2009
2622009
A general stochastic maximum principle for SDEs of mean-field type
R Buckdahn, B Djehiche, J Li
Applied Mathematics & Optimization 64 (2), 197-216, 2011
2562011
A finite horizon optimal multiple switching problem
B Djehiche, S Hamadene, A Popier
SIAM Journal on Control and Optimization 48 (4), 2751-2770, 2009
1312009
A stochastic maximum principle for risk-sensitive mean-field type control
B Djehiche, H Tembine, R Tempone
IEEE Transactions on Automatic Control 60 (10), 2640-2649, 2015
932015
Mean-field-type games in engineering
B Djehiche, A Tcheukam, H Tembine
arXiv preprint arXiv:1605.03281, 2016
812016
A threshold limit theorem for the stochastic logistic epidemic
H Andersson, B Djehiche
Journal of Applied Probability 35 (3), 662-670, 1998
731998
The relaxed stochastic maximum principle in singular optimal control of diffusions
S Bahlali, B Djehiche, B Mezerdi
SIAM Journal on Control and Optimization 46 (2), 427-444, 2007
602007
Approximation and optimality necessary conditions in relaxed stochastic control problems
S Bahlali, B Mezerdi, B Djehiche
Journal of Applied Mathematics and Stochastic Analysis 2006, 2006
512006
A characterization of sub-game perfect equilibria for SDEs of mean-field type
B Djehiche, M Huang
Dynamic Games and Applications 6 (1), 55-81, 2016
422016
A consistent estimator of the smoothing parameter in the Hodrick-Prescott filter
A Dermoune, B Djehiche, N Rahmania
Journal of the Japan Statistical Society 38 (2), 225-241, 2008
422008
Mean-field type modeling of nonlocal crowd aversion in pedestrian crowd dynamics
A Aurell, B Djehiche
SIAM Journal on Control and Optimization 56 (1), 434-455, 2018
352018
On a finite horizon starting and stopping problem with risk of abandonment
B Djehiche, S Hamadene
International Journal of Theoretical and Applied Finance 12 (04), 523-543, 2009
352009
A mean-field game of evacuation in multilevel building
B Djehiche, A Tcheukam, H Tembine
IEEE Transactions on Automatic Control 62 (10), 5154-5169, 2017
342017
Optimal control and zero-sum stochastic differential game problems of mean-field type
B Djehiche, S Hamadène
Applied Mathematics & Optimization 81 (3), 933-960, 2020
322020
A large deviation estimate for ruin probabilities
B Djehiche
Scandinavian Actuarial Journal 1993 (1), 42-59, 1993
301993
The rate function for some measure-valued jump processes
B Djehiche, I Kaj
The annals of probability, 1414-1438, 1995
291995
A PDE approach to regularity of solutions to finite horizon optimal switching problems
T Arnarson, B Djehiche, M Poghosyan, H Shahgholian
Nonlinear Analysis: Theory, Methods & Applications 71 (12), 6054-6067, 2009
282009
Risk-sensitive mean-field type control under partial observation
B Djehiche, H Tembine
Stochastics of environmental and financial economics, 243-263, 2016
252016
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20